MathSciNet Relay Station
MathSciNet bibliographic data
MR2251589 11F46 (11F32 11F41 11F75)
Funke, Jens; Millson, John Cycles with local coefficients for orthogonal groups and vector-valued Siegel modular forms. Amer. J. Math. 128 (2006), no. 4, 899–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement